# SDR DLM88001672

- Difficulty date: August 30, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N921DL
- Make and model: Doug MD-88
- Aircraft serial: 49645
- Aircraft time: 34,445 hours, 28,737 cycles
- Engine: Pwa JT8D219
- Engine time: 31,815 hours, 26,914 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Line
- Condition: Loose
- Location: Nr 1 T/R Iso Val
- Component: Line
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON TAXI OUT, SMOKE IN CABIN.  SLIDES BLOWN AND ACFT EVACUATED MTC DETERMINED THE LEFT ENGINE THRUST REVERSER ISOLATION VALVE HAD A LOOSE LINE.  TIGHTENED LINE.  PERFORMED DUCT BURNOUT AND CHANGED COALESCER SOCKS.
